# SDR CA021009028

- Difficulty date: October 9, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 8,422 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) TURBOCHARGER LEAKING OIL AT BOTTOM OF THE UNIT.
